# SDR A6WA202501098852

- Difficulty date: January 9, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 41,425 hours, 40,658 cycles
- System (JASC): 2700 · Flight Control System
- Part: Pcu
- Condition: Faulted
- Location: Elevators
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FLUTTERS AT AIRSPEED ABOVE 280KIAS. EXPERIENCED FLUTTER IN AIRFRAME ON CLIMB THROUGH 10000FT.  FLUTTER DISAPPEARED AFTER LEVELING OFF AND SLOWING BELOW 250KIAS AT 14,000FT.  NO FLUTTER ON DECENT OR APPROACH.  AIRCRAFT REMOVED FROM SERVICE.   R & R ELEVATOR TO PCU ATTACHMENT HARDWARE FOR LH AND RH SIDE PCU #1#2 AND #3 IAM AMM 27-33-01 AND SUPP 09-020C
